Query point visibility computation in polygons with holes

TitleQuery point visibility computation in polygons with holes
Publication TypeJournal Article
Year of Publication2008
AuthorsZarei, Alireza, and Ghodsi Mohammad
JournalComput. Geom.
Volume39
Pagination78–90
URLhttp://dx.doi.org/10.1016/j.comgeo.2007.02.005
DOI10.1016/j.comgeo.2007.02.005

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.